# SDR CA090415003

- Difficulty date: March 4, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 9,236 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 965121333
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT THE AURAL AIRSPEED WARNING WOULD INTERMITTENLY SOUND WITH 30 DEGREES OF FLAPS.  PILOT`S  AIRSPEED INDICATOR REPLACED.
